# SDR LR7A05111

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,162 hours, 21,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER JOB CARD HA1200 FOUND LEFT FS 858 BULKHEAD TEE AND WEB CRACKED AT LBL 69, WL 198.  REPAIRED IAW LAC MEA 382-53-05-067, LP 21228 ITEM M3.
